MathSciNet Relay Station
MathSciNet bibliographic data
MR1388848 58G25 (05C99 58G99)
Fujiwara, Koji The Laplacian on rapidly branching trees. Duke Math. J. 83 (1996), no. 1, 191–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement